# SDR C2XA00CL052

- Difficulty date: July 8, 2000
- Submitted: September 19, 2000
- Operation: Air carrier
- Aircraft: N13958
- Make and model: Emb EMB-145
- Aircraft serial: 145085
- Engine: Allsn AE3007A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

CLE - FLT 4273 - THE PILOT REPORTED HEARING A LOUD BANG FROM THE NR 1 ENGINE WHEN THE THRUST REVERSER WAS DEPLOYED ON LANDING ROLLOUT AND THE NR 1 ENGINE SHUTDOWN UNCOMMANDED.  THE AIRCRAFT TAXIED TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED A VISUAL INSPECTION, OF THE NR 1 ENGINE AND FOUND PIECES OF THE COMPRESSOR IN THE OUTER BYPASS DUCT.  THE ENGINE WAS REPLACED AND ALL OPERATIONAL CHECKS WERE PERFORMED IAW CONTINENTAL EXPRESS GMM 13 SECTION 2 TASK CARD 6271001.  THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
